# SDR CKSA97436

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45887
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-3 CHECK INSPECTION, FOUND LEFT HORIZ STAB T/E LWR SKIN BETWEEN XR28.846 AND XE176.156 FASTENER AREA DELAMINATED (FOR CORROSION).  REPAIRED AFFECTED AREA PER SRM 55-2-1.  NON-ROUTINE TASK CARD NUMBER 105726.
